# SDR DALA2025071405285

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 45,317 hours, 31,702 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 9558 - RTO - CREW REPORTED WITH AUTO-THROTTLE ENGAGED AT 60KNTS RIGHT THROTTLE RETARDED.   P30 FAULT, INSPECTED FOR LEAKS/BLOCKAGE WITH NO FINDINGS. REPLACED RIGHT ENGINE EEC, NO HELP. REPLACED #2 ENGINE.
